# SDR YENA201802130096

- Difficulty date: February 13, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N296JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000219
- Aircraft time: 27,195 hours, 17,438 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 10012463
- Part serial: 2005100765
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 7,356 hours, 5,288 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G, A

## Discrepancy

DIVERTED DUE TO A  LOSS OF CABIN PRESSURE AND CABIN OXYGEN MASKS DEPLOYMENT.   BLEED 1 LEAK INFLIGHT, AFTER 2 MINUTES MESSAGE REAPPEARED.  COMPLIED WITH QRH.  R & R THE HP & NAPRSOV.  FOUND BOTH LEAKING DURING TROUBLESHOOTING.  RAN ENGINES, OK FOR SERVICE.   NR 1 ENG NAPRSOV REMOVED DUE STATIC LEAK WITH APU BLEED AIR SOURCE. REMOVED & REPLACED NAPRSOV IAW AMM 36-11-03 ENG 1. HIGH POWER RUN ACCOMPLISHED, OPS CHECKED OK, NO FAULTS NOTED.  NR 1 ENGINE HP VALVE REMOVED DUE STATIC LEAK WITH APU BLEED AIR SOURCE.  REMOVED & REPLACED THE NR 1 ENGINE BLEED PRESSURE REGULATING SHUT OFF VALVE IAW AMM 36-11-01 HIGH POWER RUN ACCOMPLISHED.  OPS CHECKED OK. NO FAULTS NOTED.
